Go to content
UR Home

Knot concordances and alternating knots

Friedl, Stefan, Livingston, Charles and Zentner, Raphael (2017) Knot concordances and alternating knots. The Michigan Mathematical Journal 66 (2), pp. 421-432.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.1307/mmj/1491465685


Abstract

There is an infinitely generated free subgroup of the smooth knot concordance group with the property that no nontrivial element in this subgroup can be represented by an alternating knot. This subgroup has the further property that every element is represented by a topologically slice knot.


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics > Prof. Dr. Stefan Friedl
Identification Number:
ValueType
10.1307/mmj/1491465685DOI
Keywords:TOPOLOGICALLY SLICE-KNOTS; LINK TYPES; INVARIANTS; HOMOLOGY; GENUS;
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:38836
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons